Stability of Markov processes nonhomogeneous in time
Annales Polonici Mathematici, Tome 71 (1999) no. 1, pp. 47-59
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study the asymptotic behaviour of discrete time processes which are products of time dependent transformations defined on a complete metric space. Our sufficient condition is applied to products of Markov operators corresponding to stochastically perturbed dynamical systems and fractals.
Keywords:
asymptotic stability, Markov operator, dynamical system
Affiliations des auteurs :
Marta Tyran-Kamińska 1
@article{10_4064_ap_71_1_47_59,
author = {Marta Tyran-Kami\'nska},
title = {Stability of {Markov} processes nonhomogeneous in time},
journal = {Annales Polonici Mathematici},
pages = {47--59},
year = {1999},
volume = {71},
number = {1},
doi = {10.4064/ap-71-1-47-59},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-71-1-47-59/}
}
Marta Tyran-Kamińska. Stability of Markov processes nonhomogeneous in time. Annales Polonici Mathematici, Tome 71 (1999) no. 1, pp. 47-59. doi: 10.4064/ap-71-1-47-59
Cité par Sources :